# SDR QXEA9900419

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Chafed
- Location: Cowl Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - HOLE CHAFED THROUGH OUTBOARD COWL DOOR SKIN AT PREVIOUS REPAIR BETWEEN FRAME 6 AND 7.  REPAIRED IAW FOKKER SRM 51-31-01.
